Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Stochastic and exponential stability of discrete-time Markov jump linear singular systems

Texto completo
Autor(es):
Chavez-Fuentes, Jorge R. [1] ; Mayta, Jorge E. [1] ; Costa, Eduardo F. [2] ; Terra, Marco H. [3]
Número total de Autores: 4
Afiliação do(s) autor(es):
[1] PUCP, Dept Sci, Lima - Peru
[2] Univ Sao Paulo, Dept Appl Math & Stat, Sao Carlos, SP - Brazil
[3] Univ Sao Paulo, Dept Elect Engn, Sao Carlos, SP - Brazil
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: SYSTEMS & CONTROL LETTERS; v. 107, p. 92-99, SEP 2017.
Citações Web of Science: 3
Resumo

In this paper stochastic and almost sure stability of a Markov jump linear singular system are analyzed. First, it is given a set of coupled generalized Lyapunov equations to characterize the stochastic stability of the system. Second, it is introduced a top Lyapunov exponent to give a sufficient condition for almost sure stability. Our approach captures the solvability issue arising in this class of systems, leading to Lyapunov equations whose parameters reflex the solvability in an explicit manner. Two examples are presented in order to show the effectiveness of the proposed stability analysis. (C) 2017 Elsevier B.V. All rights reserved. (AU)

Processo FAPESP: 13/19380-8 - Controle e filtragem de sistemas estocásticos
Beneficiário:Eduardo Fontoura Costa
Linha de fomento: Auxílio à Pesquisa - Regular
Processo FAPESP: 14/08432-0 - Sistema de referência de atitude, orientação e posição baseado em Filtro de Kalman robusto implementado em FPGA
Beneficiário:Marco Henrique Terra
Linha de fomento: Auxílio à Pesquisa - Programa eScience e Data Science - Regular